# SDR SWIA200516023

- Difficulty date: December 9, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 425 hours, 285 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 766389L
- Part serial: 0524
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 1,362 hours, 947 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

"FLAPS HALFSPEED" STATUS MSG.  REPLACED NR 1 SFECU IAW MM 27-51-05.  OPERATIONAL CHECK GOOD.
